MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 80XLTIN
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant product: 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); 80xltin, 80xltin 8.0mm xlt trach inner cannula (lot#202309369x); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient received a box of ten inner cannulas on march 7th and had to used them all, as the tracheostomy cannula's upper section could not hold the structure and would collapsed when tried to push in during use.The registered respiratory therapist who assisted the patient noticed the same issue.There was no patient harm.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI  3810
Manufacturer (Section G)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI   3810
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19173873
Report Number8020889-2024-00066
Device Sequence Number18006336
Product Code JOH
UDI-Device Identifier50884522006741
UDI-Public50884522006741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80XLTIN
Device Catalogue Number80XLTIN
Device Lot Number202309369X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/24/2024
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown